# SDR UIEA200300066

- Difficulty date: November 14, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DOV-RMS - NR 3 ENGINE SHUTDOWN DUE TO ZERO OIL QUANTITY AND PERSSUER BELOW 10 PSI WITH LOW OIL PRESSURE LIGHT ON AT 1509Z.  AFTER SHUTDOWN OIL PRESSURE WENT TO ZERO WHILE WINDMILLING.  AIRCRAFT DIVERTED TO AMS.  REMOVED AND REPLACED ENGINE NR 3 ACCORDING TO MM 71-00-02 AND ATLAS AIR FORM 01-AA-45 PAGE 1 TO 68.  ACCOMPLISHED ENGINE RUN, ALL PARAMETERS CHECK NORMAL.  (M)
